Pfizer jab side effects: The ‘rapid’ sign that may occur shortly after vaccination

122

A booster shot of the Covid vaccine helps to improve the protection you’ve gained from your first two doses. The extra shot offers longer-term protection against “serious disease” from coronavirus, according to the NHS. In new Government data, the most common side effects of the vaccines have been outlined.

The COVID-19 vaccines showed high levels of protection against symptomatic infections from the virus.

The booster campaign has been underway since early December, after the new Omicron variant was identified in the UK.

The Medicines and Healthcare products Regulatory Agency (MHRA) authorised the three major vaccines, Pfizer, AstraZeneca and Moderna, for effective and safe booster use.

In case you’re not familiar with MHRA, the agency is responsible for regulating medicines, medical devices and blood components for transfusion in the UK.

READ MORE: ‘Nearly as bad as smoking’: The popular food that quadruples the risk of dying from cancer

Even though the Covid vaccines are a safe option, according to medical data, they come with some possible side effects.

The Government data, based on the reports of people who received the Covid jabs, reported a variety of common symptoms linked to all of the vaccines.

One side effect included a “rapid heartbeat”.

The research explains that this symptom generally occurs shortly after the vaccination and isn’t “associated with more serious, lasting illness”.

DON’T MISS:

These side effects were reported in more than one in 10 people.

Symptoms like these should go away within a few days after receiving the jab.

The Government adds: “The expected benefits of the vaccines in preventing COVID-19 and serious complications associated with COVID-19 far outweigh any currently known side effects.

“As with all vaccines and medicines, the safety of COVID-19 vaccines is continuously monitored and benefits and possible risks remain under review.”

Published at Wed, 12 Jan 2022 18:25:00 +0000

Pfizer jab side effects: The ‘rapid’ sign that may occur shortly after vaccination

LEAVE A REPLY

Please enter your comment!
Please enter your name here